American Journal of Applied Sciences

QUEUEING MODELS IN MOBILE AD-HOC NETWORKS

S. Baskar and S. Palaniammal

DOI : 10.3844/ajassp.2014.308.315

American Journal of Applied Sciences

Volume 11, Issue 2

Pages 308-315

Abstract

The Mobile Ad-hoc Networks (MANETs) has gain an essential part of the attention of researchers and become very well-liked in last few years. MANETs can operate with no fixed communications and can live rapid changes in the network topology. They can be studied officially as graphs in which the set of boundaries varies in time. One of the main methods to determine the presentation of MANETs is simulation. This study proposes Enhanced Probabilistic Adhoc on Demand Distance Vector (EPAODV) routing protocol, which solves the broadcast storm problem of Adhoc on Demand Distance Vector (AODV). Our evaluation of MANETs is based on the evaluation of the throughput, end to end delay and packet delivery ratio. We evaluated the end to end delay as it is one of the most important characteristic evaluation metric in computer networks. In our proposed algorithm, using a queueing model M/M/C: ∞/FIFO, we are able to enhance that better results are obtained in the case EPAODV protocol such as increasing throughput, data delivery ratio and then decreasing the end delay compare to the existing protocols.

Copyright

© 2014 S. Baskar and S. Palaniammal. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.